# SDR AALA201706289009

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,484 hours, 28,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3054
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,994 hours, 21,987 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK.  EMERGENCY LIGHT TEST FAILED FOR EPSU LOAD,  FWD LEFT ON FAP PANEL, FWD LEFT EPSU 10WF FAULTS EXTERNAL LIGHTS. REMOVED AND REPLACED EMERGENCY POWER SUPPLY.
